Transitivity of the surface measures on Banach manifolds with uniform structure

  • Yu. V. Bogdanskii
  • E. V. Moravets’ka

Abstract

We perform the analysis of transitivity of associated measures on the surfaces with finite codimension imbedded in a Banach manifold with uniform atlas.
Published
25.10.2017
How to Cite
BogdanskiiY. V., and Moravets’kaE. V. “Transitivity of the Surface Measures on Banach manifolds With Uniform Structure”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 10, Oct. 2017, pp. 1299-0, http://umj.imath.kiev.ua/index.php/umj/article/view/1783.
Section
Research articles